Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 46, NWS Charleston, SC

June 4, 2007Berkeley County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 4, 2007, 6:31 PM EDT for Berkeley County, South Carolina. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2007, 6:31 PM EDT (22:31 UTC)
Expired
Jun 4, 2007, 7:30 PM EDT
In force
59 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Berkeley County, SC

The radar

The Charleston,SC radar (KCLX), 122 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 10.5 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
691 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
1146 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 042231
SVRCHS
SCC015-042330-
/O.NEW.KCHS.SV.W.0046.070604T2231Z-070604T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
631 PM EDT MON JUN 4 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 730 PM EDT

* AT 631 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 17
  MILES SOUTHWEST OF CROSS...OR ABOUT 11 MILES NORTHWEST OF
  SUMMERVILLE...MOVING EAST AT 45 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  CROSS...
  PINOPOLIS...
  MONCKS CORNER...BONNEAU BEACH...
  BONNEAU...
  SAINT STEPHEN...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3306 8020 3316 8031 3318 8029 3322 8034
      3325 8034 3347 7993 3344 7987 3340 7984
      3338 7980 3331 7973 3328 7958 3324 7952
      3323 7946

$$
3 follow-up statements
000 
WWUS52 KCHS 042300
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
659 PM EDT MON JUN 4 2007

SCC015-042330-
/O.CON.KCHS.SV.W.0046.000000T0000Z-070604T2330Z/
BERKELEY SC-
659 PM EDT MON JUN 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR BERKELEY COUNTY...

AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MOOREFIELD...OR ABOUT 9 MILES NORTHWEST OF MONCKS
CORNER...MOVING NORTHEAST AT 40 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BONNEAU...
BONNEAU BEACH...CROSS...PINOPOLIS AND SAINT STEPHEN.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3329 7970 3316 8031 3318 8029 3322 8034
      3325 8034 3347 7993 3344 7987 3340 7984
      3338 7980

$$
000 
WWUS52 KCHS 042314
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
714 PM EDT MON JUN 4 2007

SCC015-042330-
/O.CON.KCHS.SV.W.0046.000000T0000Z-070604T2330Z/
BERKELEY SC-
714 PM EDT MON JUN 4 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR BERKELEY COUNTY...

AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR RUSSELLVILLE...OR ABOUT OVER SAINT STEPHEN...MOVING
NORTHEAST AT 35 MPH.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN STURDY BUILDINGS AND STAY AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3329 7970 3316 8031 3318 8029 3322 8034
      3325 8034 3347 7993 3344 7987 3340 7984
      3338 7980

$$
000 
WWUS52 KCHS 042330
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
730 PM EDT MON JUN 4 2007

SCC015-042340-
/O.EXP.KCHS.SV.W.0046.000000T0000Z-070604T2330Z/
BERKELEY SC-
730 PM EDT MON JUN 4 2007

...THE SEVERE THUNDERSTORM WARNING FOR BERKELEY COUNTY WILL EXPIRE AT
730 PM EDT...

AT 730 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT
OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3329 7970 3316 8031 3318 8029 3322 8034
      3325 8034 3347 7993 3344 7987 3340 7984
      3338 7980

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:08 PM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, Jun 4, 3:08 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
308 PM EDT MON JUN 4 2007

.SYNOPSIS...
A WEAK SURFACE TROF WILL REMAIN TO THE WEST TONIGHT AND TUE.
DAYTIME HEATING...AN UPPER LEVEL TROF...AND THE SEABREEZE WILL ACT
AS TRIGGERS THE NEXT FEW DAYS TO GIVE US A CHANCE FOR SHOWERS AND
THUNDERSTORMS MAINLY IN THE AFTERNOON AND EVENING HOURS.

&&

.NEAR TERM /THROUGH TONIGHT/...
SOME UPPER LEVEL ENERGY...GOOD INSTABILITY...AND THE SEABREEZE HAS
HELPED TO TRIGGER SOME SHOWERS AND THUNDERSTORMS IN PORTIONS OF GA
AND SC. WE REMAIN UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS. THIS
CONVECTION FIRING OVER THE AREA WILL LIKELY DIMINISH AFTER SUNSET
THIS EVENING ALTHOUGH THERE APPEARS TO BE ENOUGH DYNAMICS TO KEEP
A FEW OF THE STORMS ONGOING PAST DARK. RAIN CHANCES WILL DROP TO
20 PERCENT LATE TONIGHT. TEMPS WILL STAY NEAR THE 70 DEGREE MARK
WITH A LIGHT SOUTHWEST BREEZE.

LAKE WINDS...WILL KEEP THE LAKE WIND ADVISORY ONGOING THROUGH THIS
EVENING AS THE STRONGEST WINDS ARE JUST NOW STARTING TO MIX DOWN
AND WILL LIKELY CONTINUE TIL AROUND 10 PM.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
WILL SEE A REPEAT ON TUESDAY AS YET ANOTHER SHORT WAVE TROF...GOOD
JET DYNAMICS...DAYTIME HEATING...AND THE SEABREEZE...ALL HELP TO
PRODUCE LIFT OVER THE AREA. LOOK FOR ANOTHER 30-40 POP ACROSS
SOUTHEAST GEORGIA AND SOUTH CAROLINA. PARAMETERS WILL AGAIN REMAIN
FAVORABLE FOR ISOLATED SEVERE STORMS BOTH TUE AND WED...BUT
LOOKING FOR BEST POP ON TUE. A WEAK FRONTAL BOUNDARY WILL LAY
ACROSS THE CAROLINAS AND THE TN VALLEY ON WED PROVIDING A POSSIBLE
FOCUS. WENT VERY CLOSE TO GUIDANCE TEMPS WITH HIGHS IN THE UPPER
80S TO NEAR 90 AND LOWS IN THE MID TO UPPER 60S.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
NO SIGNIFICANT CHANGES FROM THE PREVIOUS FCST DURING THE EXTENDED
PERIOD. MEAN RIDGING LOOKS TO KEEP SH/TSTM CHANCES AOB CLIMO
/20-30 PERCENT/ WITH TEMPS AOA CLIMO. MAY EVEN SEE A FEW HEAT
INDICES AOA 100 DEG DURING THE AFTN.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
WILL CARRY VC SH AND TS THROUGH THE AFTERNOON HOURS AT BOTH SAV
AND CHS TERMINALS. WILL BE HARD TO PIN DOWN EXACT TIMING BUT
SHOULD BE OFF AND ON DEVELOPMENT THROUGH THE AFTERNOON HOURS WITH
MVFR CONDITIONS IN AND NEAR THE THUNDERSTORMS. THUNDERSTORMS SO
FAR HAVE BEEN FAIRLY WEAK ALTHOUGH PEAK HEATING AND BEST
INSTABILITY WILL BE HIT IN A FEW HOURS. MAJORITY OF THE CONVECTION
WILL WEAKEN AFTER SUNSET BUT ENOUGH ENERGY EXISTS TO KEEP MENTION
OF CB THROUGH THE LATE EVENING HOURS. KEPT MENTION OF WIND SHEAR
IN THE TAFS LATE TONIGHT AS LOW LEVEL WINDS KEEP FAIRLY STRONG.
SHOULD SEE A REPEAT ON TUESDAY WITH MAINLY AFTERNOON SCATTERED CONVECTION.

EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT FRONTAL PASSAGES ARE
EXPECTED THROUGH SAT THUS MAKING FOR PREVAILING VFR CONDS.
HOWEVER...POSSIBLE AFTN/EVE ISOLD SEABREEZE TSTMS AND EARLY MRNG
RADIATIONAL FOG MAY MAKE FOR OCNL MVFR TO IFR PERIODS.

&&

.MARINE...
CONVECTION PUSHING THROUGH PORTIONS OF THE WATERS LATE THIS
AFTERNOON. SEABREEZE IS HELPING TO INCREASE WINDS ON THE HARBOR
AND AMZ350...SO PLAN ON KEEPING THE SCA UP THROUGH THE EARLY
EVENING. UPPER DYNAMICS WILL KEEP THE OFFSHORE GA GOING A BIT
LONGER WITH 20-25 KT THROUGH THE NIGHT AND INTO EARLY TOMORROW MORNING.

ANOTHER PERIOD OF SCA WIND SPEEDS IS POSSIBLE TOMORROW AFTERNOON
AS THE TIGHTENED PRES GRAD AND STRONG WINDS ALOFT REMAIN OVER THE
AREA. AT THE LEAST LOOK FOR CAUTION WORDING WITH A GOOD 15 TO 20
KT OVER THE WATERS. CONDITIONS WILL SETTLE DOWN BY MIDDAY WED AS
A FRONTAL BOUNDARY APPROACHES AND MAKES HEADWAY INTO THE WATERS.

NO SIGNIFICANT MARINE ISSUES TO CONTEND WITH DURING THE THU- SAT
TIMEFRAME WITH THE ATLC SUBTROPICAL RIDGE MAINTAINING A GENERAL
S/SW FLOW ACROSS THE WATERS. SEAS LOOK TO GENERALLY REMAIN AOB 3
FT WITH WINDS AOB 15 KT.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY UNTIL 10 PM EDT THIS EVENING FOR SCZ045.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR AMZ330-
     350.
     SMALL CRAFT ADVISORY UNTIL 10 AM EDT TUESDAY FOR AMZ374.

&&

PY/RB
Hazardous weather outlook, Jun 4, 5:45 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
545 PM EDT MON JUN 4 2007

GAZ087-088-099>101-114>119-137>141-051000-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
545 PM EDT MON JUN 4 2007

.DAY ONE...TONIGHT.

STRONG/SEVERE THUNDERSTORMS...UNTIL 11 PM...ISOLATED THUNDERSTORMS
MAY BECOME SEVERE ACROSS SOUTHEAST GEORGIA. THE MAIN SEVERE
WEATHER THREATS WILL BE DAMAGING WIND GUSTS TO 60 MPH AND HAIL
TO AROUND ONE INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG/SEVERE THUNDERSTORMS...THE RISK FOR STRONG TO SEVERE
THUNDERSTORMS WILL CONTINUE TUESDAY AND WEDNESDAY...AS A TROUGH
OF LOW PRESSURE BECOMES THE FOCUS FOR SHOWERS AND THUNDERSTORMS
EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE RELAY SEVERE WEATHER REPORTS TO THE NATIONAL
WEATHER SERVICE IN CHARLESTON.

SCZ045-051000-
BERKELEY-
545 PM EDT MON JUN 4 2007

...LAKE WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

STRONG/SEVERE THUNDERSTORMS...UNTIL 11 PM...ISOLATED THUNDERSTORMS
MAY BECOME SEVERE ACROSS INLAND SOUTHEAST SOUTH CAROLINA. THE
MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WIND GUSTS TO 60 MPH
AND HAIL TO AROUND ONE INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG/SEVERE THUNDERSTORMS...THE RISK FOR STRONG TO SEVERE
THUNDERSTORMS WILL CONTINUE TUESDAY AND WEDNESDAY...AS A TROUGH
OF LOW PRESSURE BECOMES THE FOCUS FOR SHOWERS AND THUNDERSTORMS
EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE RELAY SEVERE WEATHER REPORTS TO THE NATIONAL
WEATHER SERVICE IN CHARLESTON.

AMZ350-352-354-374-051000-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
545 PM EDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG/SEVERE THUNDERSTORMS...STRONG TO SEVERE THUNDERSTORMS MAY
OCCUR TUESDAY AND WEDNESDAY...AS A TROUGH OF LOW PRESSURE BECOMES
THE FOCUS FOR SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ040-042>044-047-051000-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-
545 PM EDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

STRONG/SEVERE THUNDERSTORMS...UNTIL 11 PM...ISOLATED THUNDERSTORMS
MAY BECOME SEVERE ACROSS INLAND COUNTIES OF SOUTHEAST SOUTH CAROLINA.
THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING WIND GUSTS TO 60
MPH AND HAIL TO AROUND ONE INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG/SEVERE THUNDERSTORMS...THE RISK FOR STRONG TO SEVERE
THUNDERSTORMS WILL CONTINUE TUESDAY AND WEDNESDAY...AS A TROUGH
OF LOW PRESSURE BECOMES THE FOCUS FOR SHOWERS AND THUNDERSTORMS
EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE RELAY SEVERE WEATHER REPORTS TO THE NATIONAL
WEATHER SERVICE IN CHARLESTON.

AMZ330-SCZ048>051-051000-
CHARLESTON HARBOR-BEAUFORT-COASTAL COLLETON-CHARLESTON-
COASTAL JASPER-
545 PM EDT MON JUN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

STRONG/SEVERE THUNDERSTORMS...STRONG TO SEVERE THUNDERSTORMS MAY
OCCUR TUESDAY AND WEDNESDAY...AS A TROUGH OF LOW PRESSURE BECOMES
THE FOCUS FOR SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 4, 5:51 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
551 PM EDT MON JUN 4 2007

GAZ088-SCZ040-042245-
ALLENDALE-SCREVEN-
551 PM EDT MON JUN 4 2007

...STRONG THUNDERSTORMS WILL IMPACT SCREVEN COUNTY AND ALLENDALE
COUNTY THROUGH 645 PM EDT...

AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED NEAR BASCOM...OR ABOUT
6 MILES NORTH OF SYLVANIA...MOVING EAST AT 35 MPH.

AREAS IN AND AROUND ALLENDALE...APPLETON...BARTON...FAIRFAX...
SEIGLING...SYCAMORE...ULMER...HILLTONIA...MILLHAVEN AND SYLVANIA WILL
BE IMPACTED THROUGH 645 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Local storm report, Jun 4, 5:53 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
553 PM EDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             BELLS CROSSROADS        32.98N 80.85W
06/04/2007  E0.88 INCH       COLLETON           SC   PUBLIC

            RUFFIN FARM SUPPLY AT THE INTERSECTION OF HIGHWAYS 64 AND
            21 REPORTED NICKEL SIZE HAIL.

&&

PAY
Local storm report, Jun 4, 5:55 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
555 PM EDT MON JUN 04 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     BELLS CROSSROADS        32.98N 80.85W
06/04/2007                   COLLETON           SC   FIRE DEPT/RESCUE

            WARNING POINT RELAYED INFORMATION FROM FIRE DEPARTMENT OF
            TREES DOWN AND PENNY HAIL AT BELLS CROSSROADS.

&&

PAY
Special weather statement, Jun 4, 6:04 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
604 PM EDT MON JUN 4 2007

SCZ044-042245-
DORCHESTER-
604 PM EDT MON JUN 4 2007

...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY THROUGH 645 PM
EDT...

AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF
GROVER...OR ABOUT 9 MILES NORTH OF WALTERBORO...MOVING NORTHEAST AT
35 MPH.

AREAS IN AND AROUND DORCHESTER...GIVHANS...HARLEYVILLE...JEDBURG...
RIDGEVILLE AND SAINT GEORGE WILL BE IMPACTED THROUGH 645 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 4, 6:16 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
616 PM EDT MON JUN 4 2007

GAZ137-140-141-042300-
COASTAL MCINTOSH-INLAND MCINTOSH-LONG-
616 PM EDT MON JUN 4 2007

...STRONG THUNDERSTORMS WILL IMPACT LONG COUNTY AND MCINTOSH COUNTY
THROUGH 700 PM EDT...

AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 35 TO 45 MPH.  THIS STORM WAS LOCATED 16 MILES WEST OF
COX...MOVING EAST AT 30 MPH.

AREAS IN AND AROUND CARNIGAN...COX...CRESCENT...EULONIA...MERIDIAN...
PINE HARBOR...RIDGEVILLE...SHELLMAN BLUFF...TOWNSEND AND VALONA WILL
BE IMPACTED THROUGH 700 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 4, 6:27 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
627 PM EDT MON JUN 4 2007

SCZ045-042330-
BERKELEY-
627 PM EDT MON JUN 4 2007

...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 730 PM
EDT...

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 45 TO 55 MPH.  THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF
SPRING HILL...OR ABOUT 12 MILES SOUTHEAST OF SAINT GEORGE...MOVING
EAST AT 40 MPH.

AREAS IN AND AROUND BONNEAU...BONNEAU BEACH...JAMESTOWN...MONCKS
CORNER...PINOPOLIS AND SAINT STEPHEN WILL BE IMPACTED THROUGH 730 PM
EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 3:16 AM EDTLake Wind AdvisoryCHSBerkeley19 hr
Jun 4, 5:28 PM EDTSevere Thunderstorm WarningCHSColleton62 min
Jun 4, 6:20 PM EDTSevere Thunderstorm WarningCHSDorchester25 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.